Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2005, Issue 3, Pages 259-274
http://dx.doi.org/10.1155/JAMSA.2005.259

𝒞-total stability and almost periodicity for some partial functional differential equations with infinite delay

Département de Mathématiques, Faculté des Sciences Semlalia, Université Cadi Ayyad, B.P. 2390, Marrakech 4000, Morocco

Received 13 May 2004; Revised 2 September 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdelhai Elazzouzi and Khalil Ezzinbi, “-total stability and almost periodicity for some partial functional differential equations with infinite delay,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2005, no. 3, pp. 259-274, 2005. https://doi.org/10.1155/JAMSA.2005.259.